BibTeX record journals/amai/Kokkinis18

download as .bib file

@article{DBLP:journals/amai/Kokkinis18,
  author    = {Ioannis Kokkinis},
  title     = {The complexity of satisfiability in non-iterated and iterated probabilistic
               logics},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {83},
  number    = {3-4},
  pages     = {351--382},
  year      = {2018},
  url       = {https://doi.org/10.1007/s10472-018-9593-y},
  doi       = {10.1007/s10472-018-9593-y},
  timestamp = {Sat, 11 Aug 2018 00:57:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/Kokkinis18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics